# SDR SWAA114493

- Difficulty date: June 18, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 46,097 hours, 36,870 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546547
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND AFT CARGO SHEAR TIE CORRODED AT BS 907, BETWEEN STR 27L TO STR 27R.  REPAIRED SHEAR TIE PER EA.
